# SDR CALA2025052204910

- Difficulty date: May 18, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 67,550 hours, 29,634 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Eng 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REF LP #4882215 NO 6 STRUT FAIRING PANEL ASSEMBLY MISSING OUTBOARD SIDE.  PANEL, FAIRING, NO. 6 STRUT, ASSEMBLY OF POST SBE72-0435,  #2 ENGINE REPLACED DUE TO SHOUD DAMAGE AT 6 O'CLOCK POITION #2 ENGINE REPLACED DUE TO SHOUD DAMAGE AT 6 O'CLOCK POITION REFER LP 4917562
